# SDR QXEA200601319

- Difficulty date: May 9, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT NACELLE OUTBOARD COWL DOOR 424AR HAS CHAFING DAMAGE THROUGH THE BOTTOM EDGE CHANNEL.  REPAIRED IAW RD8-71-0507 AND EA 2-71-302.
